# SDR SWAA2014061128955

- Difficulty date: June 4, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- Aircraft time: 38,491 hours, 25,986 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Part number: 5912188U49
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE TO VERTICAL STABILIZER LE RT & LT ACCESS PANEL MOUNT ANGLES CRACKED AT STATION 1126.  R & R ANGLES IAW SRM & DWG.
